Communications in Mathematical Physics

Selfadjointness of the Liouville operator for infinite classical systems

C. Marchioro, A. Pellegrinotti, and M. Pulvirenti

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 58, Number 2 (1978), 113-129.

Dates
First available in Project Euclid: 24 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1103901438

Mathematical Reviews number (MathSciNet)
MR0468992

Zentralblatt MATH identifier
0373.47024

Subjects
Primary: 82.47
Secondary: 60K35: Interacting random processes; statistical mechanics type models; percolation theory [See also 82B43, 82C43]

Citation

Marchioro, C.; Pellegrinotti, A.; Pulvirenti, M. Selfadjointness of the Liouville operator for infinite classical systems. Comm. Math. Phys. 58 (1978), no. 2, 113--129. https://projecteuclid.org/euclid.cmp/1103901438


Export citation